Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 2 of 9 found articles
 
 
  A strict Positivstellensatz for the Weyl algebra
 
 
Title: A strict Positivstellensatz for the Weyl algebra
Author: Schmüdgen, Konrad
Appeared in: Mathematische Annalen
Paging: Volume 331 (2005) nr. 4 pages 779-794
Year: 2005
Contents:
Publisher: Springer-Verlag, Berlin/Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 2 of 9 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands